# SDR UPS00432179

- Difficulty date: February 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44. LEFT HAND WING LEADING EDGE CORROSION ON LT LWR INSPAR SKIN EXTENSION AT OLES 1328.  REMOVED CORROSION AND REPROTECT AREA.  REPAIRED IAW QUERY NOTE N522UP/7/2000 AND APPROVED 8110-3 DATED 29TH OF MARCH 2000.
